Machine Verification of Mathematical Proof

Journal of Symbolic Logic 37 (2):411-412 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273006
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,829
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Granularity Analysis for Mathematical Proofs.Marvin R. G. Schiller - 2013 - Topics in Cognitive Science 5 (2):251-269.
Erratum.Reuben Hersh - 1998 - Philosophia Mathematica 6 (1):85-85.

Analytics

Added to PP index
2015-02-05

Total downloads
3 ( #856,254 of 2,293,790 )

Recent downloads (6 months)
1 ( #410,358 of 2,293,790 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature